Alert archive / Washington / Severe Thunderstorm Warnings in 2015
Severe Thunderstorm Warning 4, NWS Spokane, WA
NWS Spokane, WA issued this severe thunderstorm warning at May 29, 2015, 5:18 PM PDT for Ferry County, Stevens County, Washington. It was in force for 42 min. No storm report in the archive falls inside the area while it was in force.
The area
The outline as issued.
The facts
- Issued
- May 29, 2015, 5:18 PM PDT (00:18 UTC)
- Expired
- May 29, 2015, 6:00 PM PDT
- In force
- 42 min
- Issued by
- NWS Spokane, WA
- Area
- Storm-based polygon
Counties Ferry County, WA, Stevens County, WA
The radar
The Spokane radar (KOTX), 97 km from the middle of the area, began a volume at 00:19 UTC, the scan nearest the moment this went out.
Open the radar archive at this moment
The archived warnings, watches and discussions in force at that minute are drawn over the scan, this one among them.
Did it verify
Not verified. The Iowa Environmental Mesonet's Cow found no qualifying storm report inside this severe thunderstorm warning while it was in force. That is not proof nothing happened: reports are thin where few people live.
Cow counts a report within 15 km of the polygon while the warning was in force: a tornado for a tornado warning; hail of 1 inch or more, a gust of 58 mph or more or wind damage for a severe thunderstorm warning; a flash flood report for a flash flood warning.
The nearest sounding before it
Spokane, WA (KOTX), launched 00:00Z, 0.3 hours before the alert went out and 155 km from the middle of its area. This is the routine balloon launch nearest before it, the air the forecaster had in hand, not a measurement taken for the alert.
- Mixed-layer CAPE
- 81 J/kg
- Mixed-layer CIN
- -22 J/kg
- Mixed-layer LCL
- 2403 m above ground
- 0-6 km bulk shear
- 28 kt
- 0-1 km storm-relative helicity
- -12 m²/s²
- 0-3 km storm-relative helicity
- 68 m²/s²
- Significant tornado parameter
- 0.0
- Supercell composite
- 0.0
The text
As transmitted, in the capitals the NWS used until 2016.
617 WUUS56 KOTX 300018 SVROTX WAC019-065-300100- /O.NEW.KOTX.SV.W.0004.150530T0018Z-150530T0100Z/ BULLETIN - IMMEDIATE BROADCAST REQUESTED SEVERE THUNDERSTORM WARNING NATIONAL WEATHER SERVICE SPOKANE WA 518 PM PDT FRI MAY 29 2015 THE NATIONAL WEATHER SERVICE IN SPOKANE HAS ISSUED A * SEVERE THUNDERSTORM WARNING FOR... EASTERN FERRY COUNTY IN NORTHEASTERN WASHINGTON... CENTRAL STEVENS COUNTY IN NORTHEASTERN WASHINGTON... * UNTIL 600 PM PDT * AT 517 PM PDT...DOPPLER RADAR INDICATED A SEVERE THUNDERSTORM CAPABLE OF PRODUCING HALF DOLLAR SIZE HAIL. THIS STORM WAS LOCATED 12 MILES WEST OF COLVILLE...OR 61 MILES WEST OF PRIEST RIVER...AND MOVING NORTHEAST AT 20 MPH. * LOCATIONS IMPACTED INCLUDE... COLVILLE...ORIN AND LAKE ELLEN CAMPGROUND. PRECAUTIONARY/PREPAREDNESS ACTIONS... SEVERE THUNDERSTORMS PRODUCE DAMAGING WINDS...DESTRUCTIVE HAIL... DEADLY LIGHTNING AND VERY HEAVY RAIN. FOR YOUR PROTECTION...MOVE TO AN INTERIOR ROOM ON THE LOWEST FLOOR OF YOUR HOME OR BUSINESS. HEAVY RAINS FLOOD ROADS QUICKLY SO DO NOT DRIVE INTO AREAS WHERE WATER COVERS THE ROAD. IF ON OR NEAR LAKE ROOSEVELT NEAR KETTLE FALLS...GET OUT OF THE WATER AND MOVE INDOORS OR INSIDE A VEHICLE. REMEMBER...LIGHTNING CAN STRIKE OUT TO 15 MILES FROM THE PARENT THUNDERSTORM. IF YOU CAN HEAR THUNDER...YOU ARE CLOSE ENOUGH TO BE STRUCK BY LIGHTNING. MOVE TO SAFE SHELTER NOW. DO NOT BE CAUGHT ON THE WATER IN A THUNDERSTORM. TORRENTIAL RAINFALL IS ALSO OCCURRING WITH THIS STORM...AND MAY LEAD TO FLASH FLOODING. DO NOT DRIVE YOUR VEHICLE THROUGH FLOODED ROADWAYS. && LAT...LON 4843 11825 4849 11829 4864 11794 4847 11783 TIME...MOT...LOC 0017Z 245DEG 16KT 4850 11816 $$ SB
1 follow-up statement
181 WWUS56 KOTX 300056 SVSOTX SEVERE WEATHER STATEMENT NATIONAL WEATHER SERVICE SPOKANE WA 556 PM PDT FRI MAY 29 2015 WAC019-065-300100- /O.CON.KOTX.SV.W.0004.000000T0000Z-150530T0100Z/ FERRY WA-STEVENS WA- 556 PM PDT FRI MAY 29 2015 ...A SEVERE THUNDERSTORM WARNING REMAINS IN EFFECT UNTIL 600 PM PDT FOR EASTERN FERRY AND WESTERN STEVENS COUNTIES... AT 553 PM PDT...THE INTITIAL STORM THAT PROMPTED THE SEVERE THUNDERSTORM WARNING HAS WEAKENED AND NO LONGER POSES A THREAT OF LARGE HAIL IN THE COMMUNITY OF COLVILLE. A NEW CELL CAPABLE OF PENNY TO QUARTER SIZE HAIL IS MOVING TOWARD LAKE ROOSEVELT FROM THE WEST. THIS STORM WILL LIKELY REACH PEAK INTENSITY NEAR THE LAKE AND DISSIPATE WHILE TRACKING EAST BETWEEN RICE AND KETTLE FALLS. BOATERS ON THE LAKE IN THIS AREA SHOULD PREPARE FOR ANOTHER STRONG STORM CAPABLE OF HEAVY RAIN AND MODERATE HAIL. THIS SEVERE THUNDERSTORM WILL REMAIN OVER MAINLY RURAL AREAS OF EASTERN FERRY AND WESTERN STEVENS COUNTIES. PRECAUTIONARY/PREPAREDNESS ACTIONS... SEVERE THUNDERSTORMS PRODUCE DAMAGING WINDS...DESTRUCTIVE HAIL... DEADLY LIGHTNING AND VERY HEAVY RAIN. FOR YOUR PROTECTION MOVE TO AN INTERIOR ROOM ON THE LOWEST FLOOR OF YOUR HOME OR BUSINESS. HEAVY RAINS FLOOD ROADS QUICKLY SO DO NOT DRIVE INTO AREAS WHERE WATER COVERS THE ROAD. TORRENTIAL RAINFALL IS ALSO OCCURRING WITH THIS STORM...AND MAY LEAD TO FLASH FLOODING. DO NOT DRIVE YOUR VEHICLE THROUGH FLOODED ROADWAYS. && LAT...LON 4843 11825 4849 11829 4850 11822 4844 11820 TIME...MOT...LOC 0053Z 245DEG 16KT 4857 11794 $$ SB
What forecasters said that day
The local office's own words before this severe thunderstorm warning went out, as it sent them, from the Iowa Environmental Mesonet's archive of National Weather Service text.
NWS Spokane, WA wrote its last area forecast discussion before this severe thunderstorm warning went out at May 29, 4:37 PM PDT, 41 minutes earlier.
Area forecast discussion, May 29, 4:37 PM PDT, 41 minutes before
Area Forecast Discussion
National Weather Service Spokane WA
437 PM PDT FRI MAY 29 2015
.SYNOPSIS...
Scattered showers and thunderstorms will continue this evening
across the Inland Northwest as a weak shortwave trough moves
through the area.Some of these storms will likely produce locally
heavy rains and hail. Another round of showers and thunderstorms
will likely develop late tonight into Saturday morning. Through
the remainder of the weekend the main threat of thunderstorms will
be confined to a small portion of southeast Washington and north
central Idaho. Meanwhile most locations will see very warm
temperatures with highs in the 80s. Thunderstorm chances will
increase markedly on Monday into Tuesday as a strong upper level
trough moves in from the south. Some of the storms on Monday could
be strong and may produce large hail and strong winds. Unsettled
and cooler weather will persist into the remainder of the work
week with a threat of showers and thunderstorms each day.
&&
.DISCUSSION...
Updated the pops at the bottom of the forecast discussion,
otherwise discussion remains unchanged.
Remainder of this evening through Saturday: For remainder of
today, the focus will be on thunderstorm impacts from the Cascades
to north Idaho Panhandle with emphasis on communities north of Hwy
2. Unlike yesterday, we have increasing midlevel winds and a few
weak shortwaves to help force activity and tilt the updrafts. This
will lead to the potential for a few stronger storms into the
evening hours. Northeastern WA and Nrn Idaho will be the locations
most favored. Isolated storms will also impact the Blue Mtns and
Camas Prairie with steering flow bringing this activity through
the lower ID Panhandle. Heavy rain and hail will be the main
threats but gusty winds to 40-45 mph will also be possible.
Tonight, a second shortwave tracks across the region bringing
another round of elevated convection. Models continue to trend
toward the GFS showing the wave tapping into modest elevated
instability that will be in place across much of Ern WA and Nrn
ID. Previous forecast picked up on this trend and main changes
were to increase pops further for far Ern WA and Nrn ID as
confidence continues to increase. Our lowest confidence revolves
around how many thunderstorms will develop within the clusters of
showers.
Saturday, showers and isolated thunderstorms will slowly track
east out of the Idaho Panhandle in the morning. Look for hot and
dry conditions across the Cascades and much of the Columbia Basin
with a renewed threat for thunderstorms over the Idaho Panhandle
and far NE Mtns of WA. Shear and instability are still promising
for a few stronger storms in the late afternoon and early evening.
As midlevel winds continue to increase, storm motion will increase
which will decrease rainfall amounts but increase the threat for
winds and possibly hail. Temperatures across the deep Basin will
stand a good shot of warming into the lower 90s while the
remaining valleys heat into the 80s. /sb
.Saturday evening through Monday...After the passage of the
shortwave trough on Saturday...most of the moisture and
instability will be shunted south and east of the Inland
Northwest. Meanwhile temperatures will remain unseasonably warm
with precipitable water values remaining quite moist. It looks
like any threat of thunderstorms will be limited to a small
portion of SE Washington and adjacent sections of NC Idaho and
most of this will be a result of diurnal heating. The pattern
begins to transition to a much more active one come Monday as a
deep offshore trough heads into SW Oregon in the morning and then
up the WA/OR border by afternoon. This will induce a negative
orientation to the trough near the Cascades with good upper level
difluent flow over the remainder of the forecast area. This is a
classic severe weather pattern for the region...however it's no
sure bet as of yet with lots of subtle differences between model
runs. Timing needs to be right with good diurnal heating tapping
into the potential instability ahead of the incoming shortwave.
The best instability will likely occur near the low-level thermal
ridge or over the eastern third of Washington and perhaps near the
Cascades. Hopefully as this event nears we will begin to see
better model consistency and can pin down the location for the
best severe threat. fx
Monday night through Friday...the upper level low will take up
residence over the Inland Northwest through at least the midweek
period. Showers will be widespread Monday night into Tuesday as
the low pressure center is directly over the forecast area.
Scattered thunderstorms will be possible during peak daytime
heating each day, with the higher elevations more favorable for
development. Shower coverage will diminish as the low drifts off
to the southeast toward the end of the work week. Cool
temperatures on Tuesday will start to trend a bit warmer as shower
coverage lessens. /Kelch
&&
.AVIATION...00Z TAFS: Numerous thunderstorms producing hail, heavy
downpours, gusty wind, and frequent lightning moving across the
northern half of the aviation area will remain problematic this
afternoon and evening. A second weather disturbance traveling
through the forecast area tonight between 6-15Z is expected to
produce forced elevated nocturnal showers and thunderstorms then
daytime heating Saturday morning should allow for their
diminishment if they have not already exited the area. /Pelatti
&&
.PRELIMINARY POINT TEMPS/POPS...
Spokane 60 84 57 83 59 77 / 40 30 10 10 10 60
Coeur d'Alene 58 83 55 82 57 77 / 50 50 10 10 10 60
Pullman 59 82 55 82 56 75 / 40 30 10 10 20 60
Lewiston 63 88 62 89 63 82 / 40 30 20 20 20 70
Colville 56 86 53 86 56 80 / 60 30 20 10 10 60
Sandpoint 54 83 52 80 54 76 / 50 50 20 10 10 70
Kellogg 56 81 53 80 55 74 / 40 50 20 20 20 70
Moses Lake 61 92 57 88 62 83 / 30 10 0 0 10 50
Wenatchee 61 92 60 86 63 80 / 50 10 0 0 10 60
Omak 57 90 52 85 56 81 / 50 20 10 0 10 70
&&
.OTX WATCHES/WARNINGS/ADVISORIES...
ID...None.
WA...Flash Flood Watch until 8 PM PDT this evening for East Slopes
Northern Cascades.
&&Hazardous weather outlook, May 29, 6:21 AM PDT, 10 hours 57 minutes before
HAZARDOUS WEATHER OUTLOOK NATIONAL WEATHER SERVICE KOTX 621 AM PDT FRI MAY 29 2015 IDZ002>004-026-027-WAZ031>036-044-301330- COEUR D'ALENE AREA-IDAHO PALOUSE-CENTRAL PANHANDLE MOUNTAINS- LEWISTON AREA-LEWIS AND SOUTHERN NEZ PERCE COUNTIES- NORTHEAST BLUE MOUNTAINS-LOWER GARFIELD AND ASOTIN COUNTIES- WASHINGTON PALOUSE-MOSES LAKE AREA-UPPER COLUMBIA BASIN- SPOKANE AREA-WATERVILLE PLATEAU- 621 AM PDT FRI MAY 29 2015 This Hazardous Weather Outlook is for portions of North Idaho... North Central Idaho...Central Washington...East Central Washington...Northeast Washington and Southeast Washington. .DAY ONE...TODAY AND TONIGHT No hazardous weather is expected at this time. .DAYS TWO THROUGH SEVEN...SATURDAY THROUGH THURSDAY A low pressure system will move in over the region early next week. This weather system will result in afternoon and evening thunderstorms across much of the region. The main threat from these storms will be heavy rain...although lightning with small hail and gusty winds are additional concerns. This may result in localized flooding of low lying and urbanized areas. Heavy rain from thunderstorms will also increase the risk of flash flooding or debris flows, especially for areas located in steep terrain. IDZ001-WAZ037-038-301330- NORTHERN PANHANDLE-NORTHEAST MOUNTAINS-OKANOGAN HIGHLANDS- 621 AM PDT FRI MAY 29 2015 This Hazardous Weather Outlook is for portions of North Idaho... North Central Washington and Northeast Washington. .DAY ONE...TODAY AND TONIGHT There is a small potential for a few stronger thunderstorms to develop this afternoon and mainly for communities closer to the Canadian border. Thunderstorms will be capable of producing heavy downpours, small hail and gusty winds up to 30-40 mph. .DAYS TWO THROUGH SEVEN...SATURDAY THROUGH THURSDAY A low pressure system will move in over the region early next week. This weather system will result in afternoon and evening thunderstorms across much of the region. The main threat from these storms will be heavy rain...although lightning with small hail and gusty winds are additional concerns. This may result in localized flooding of low lying and urbanized areas. Heavy rain from thunderstorms will also increase the risk of flash flooding or debris flows, especially for areas located in steep terrain. WAZ041>043-301330- WENATCHEE AREA-EAST SLOPES NORTHERN CASCADES-OKANOGAN VALLEY- 621 AM PDT FRI MAY 29 2015 This Hazardous Weather Outlook is for portions of North Central Washington. .DAY ONE...TODAY AND TONIGHT Slow moving thunderstorms will develop over the east slopes of the northern Cascades this afternoon. Thunderstorms will be capable of producing torrential downpours with high rain rates. Main concern will be for the potential of flash flooding or debris flows in and around recent burn scars. Additional threats will include small hail and wind gusts up to 30-40 mph. .DAYS TWO THROUGH SEVEN...SATURDAY THROUGH THURSDAY A low pressure system will move in over the region early next week. This weather system will result in afternoon and evening thunderstorms across much of the region. The main threat from these storms will be heavy rain...although lightning with small hail and gusty winds are additional concerns. This may result in localized flooding of low lying and urbanized areas. Heavy rain from thunderstorms will also increase the risk of flash flooding or debris flows, especially for areas located in steep terrain.
In the hours before
Special weather statement, May 29, 3:17 PM PDT, 2 hours 1 minute before
SPECIAL WEATHER STATEMENT NATIONAL WEATHER SERVICE SPOKANE WA 317 PM PDT FRI MAY 29 2015 WAZ037-038-292300- NORTHEAST MOUNTAINS WA-OKANOGAN HIGHLANDS WA- 317 PM PDT FRI MAY 29 2015 ...SIGNIFICANT WEATHER ADVISORY FOR NORTHEASTERN FERRY AND NORTH CENTRAL STEVENS COUNTIES UNTIL 400 PM PDT... AT 316 PM PDT...DOPPLER RADAR WAS TRACKING A STRONG THUNDERSTORM 12 MILES NORTHEAST OF SHERMAN PASS...TRACKING NORTHEAST AT 20 MPH TOWARD BOYDS...MARCUS...EVANS...AND SINGER BAY. NICKEL SIZE HAIL...TORRENTIAL RAINS...AND WINDS IN EXCESS OF 30 MPH WILL BE POSSIBLE WITH THIS STORM. THIS STORM MAY INTENSIFY. LOCATIONS IMPACTED INCLUDE... MARCUS...DAVIS LAKE...BOYDS...EVANS AND MARBLE. PRECAUTIONARY/PREPAREDNESS ACTIONS... TORRENTIAL RAINFALL IS ALSO OCCURRING WITH THIS STORM...AND MAY LEAD TO FLASH FLOODING. DO NOT DRIVE YOUR VEHICLE THROUGH FLOODED ROADWAYS. && LAT...LON 4859 11839 4869 11844 4893 11789 4865 11774 TIME...MOT...LOC 2216Z 247DEG 17KT 4869 11824 SB
Local storm report, May 29, 3:48 PM PDT, 1 hour 30 minutes before
PRELIMINARY LOCAL STORM REPORT
NATIONAL WEATHER SERVICE SPOKANE WA
348 PM PDT FRI MAY 29 2015
..TIME... ...EVENT... ...CITY LOCATION... ...LAT.LON...
..DATE... ....MAG.... ..COUNTY LOCATION..ST.. ...SOURCE....
..REMARKS..
0335 PM HEAVY RAIN 2 SE MANSON 47.86N 120.12W
05/29/2015 E0.00 INCH CHELAN WA TRAINED SPOTTER
REPORTS ON POLICE SCANNER OF SEVERAL SMALL ROCK AND MUD
SLIDES ON HWY 150 BETWEEN MANSON AND CHELAN
&&
GKOCHLocal storm report, May 29, 3:52 PM PDT, 1 hour 26 minutes before
PRELIMINARY LOCAL STORM REPORT
NATIONAL WEATHER SERVICE SPOKANE WA
352 PM PDT FRI MAY 29 2015
..TIME... ...EVENT... ...CITY LOCATION... ...LAT.LON...
..DATE... ....MAG.... ..COUNTY LOCATION..ST.. ...SOURCE....
..REMARKS..
0348 PM HEAVY RAIN MANSON 47.88N 120.15W
05/29/2015 M1.07 INCH CHELAN WA TRAINED SPOTTER
CHELAN SPOTTER 36 NEAR MANSON. HAIL ACCUMULATION AN INCH
AND HALF DEEP.
&&
GKOCHSpecial weather statement, May 29, 4:32 PM PDT, 46 minutes before
SPECIAL WEATHER STATEMENT NATIONAL WEATHER SERVICE SPOKANE WA 432 PM PDT FRI MAY 29 2015 WAZ043-044-300015- OKANOGAN VALLEY WA-WATERVILLE PLATEAU WA- 432 PM PDT FRI MAY 29 2015 ...SIGNIFICANT WEATHER ADVISORY... AT 430 PM PDT...DOPPLER RADAR WAS TRACKING A LINE OF STRONG THUNDERSTORMS OVER THE WATERVILLE PLATEAU ALONG A LINE EXTENDING FROM BRIDGEPORT TO MANSFIELD...AND MOVING EAST TO NORTHEAST AT 15 MPH. WINDS IN EXCESS OF 30 MPH WILL BE POSSIBLE WITH THESE STORMS AS WELL AS HAIL UP TO THE SIZE OF PENNIES. LOCATIONS IMPACTED INCLUDE... BRIDGEPORT...MANSFIELD...NILLES CORNER...LEAHY AND SIMS CORNER. THESE STORMS MAY INTENSIFY...SO BE CERTAIN TO MONITOR LOCAL RADIO AND TV STATIONS...AS WELL AS LOCAL CABLE TV OUTLETS...FOR ADDITIONAL INFORMATION AND POSSIBLE WARNINGS FROM THE NATIONAL WEATHER SERVICE. LAT...LON 4826 11917 4780 11936 4772 11984 4805 11971 TIME...MOT...LOC 2330Z 247DEG 14KT 4801 11964 4783 11972 FX
Local storm report, May 29, 5:00 PM PDT, 18 minutes before
PRELIMINARY LOCAL STORM REPORT
NATIONAL WEATHER SERVICE SPOKANE WA
500 PM PDT FRI MAY 29 2015
..TIME... ...EVENT... ...CITY LOCATION... ...LAT.LON...
..DATE... ....MAG.... ..COUNTY LOCATION..ST.. ...SOURCE....
..REMARKS..
0235 PM FLASH FLOOD NIGHTHAWK 48.97N 119.64W
05/29/2015 OKANOGAN WA PUBLIC
WATER WAS REPORTED OVER LOOMIS-OROVILLE ROAD. THERE WERE
ALSO REPORTS OF MUD AND DEBRIS COVERING THE ROAD IN
LOCATIONS AS WELL AS POSSIBLE WASHOUTS.
&&
JFOXSpecial weather statement, May 29, 5:10 PM PDT, 8 minutes before
SPECIAL WEATHER STATEMENT
NATIONAL WEATHER SERVICE SPOKANE WA
510 PM PDT FRI MAY 29 2015
WAZ041-042-044-300100-
WENATCHEE AREA WA-WATERVILLE PLATEAU WA-
EAST SLOPES NORTHERN CASCADES WA-
510 PM PDT FRI MAY 29 2015
...SIGNIFICANT WEATHER ADVISORY FOR SOUTHWESTERN DOUGLAS AND SOUTH
CENTRAL CHELAN COUNTIES UNTIL 600 PM PDT...
AT 509 PM PDT...DOPPLER RADAR WAS TRACKING A STRONG THUNDERSTORM 7
MILES SOUTHWEST OF SOUTH WENATCHEE...OR 9 MILES SOUTH OF WENATCHEE...
MOVING NORTHEAST AT 20 MPH.
DIME TO NICKEL SIZE HAIL...TORRENTIAL DOWNPOURS...AND WINDS IN EXCESS OF
30 MPH WILL BE POSSIBLE WITH THIS STORM.
LOCATIONS IMPACTED INCLUDE...
WENATCHEE...EAST WENATCHEE...ROCK ISLAND...SOUTH WENATCHEE...EAST
WENATCHEE BENCH...WEST WENATCHEE...MISSION RIDGE...MALAGA...AND COLOCKUM
TARPS BURN SCAR.
PRECAUTIONARY/PREPAREDNESS ACTIONS...
TORRENTIAL RAINFALL IS ALSO OCCURRING WITH THIS STORM...AND MAY LEAD
TO FLASH FLOODING. DO NOT DRIVE YOUR VEHICLE THROUGH FLOODED
ROADWAYS.
&&
LAT...LON 4751 12021 4735 11996 4726 12031 4726 12039
4727 12042 4730 12047
TIME...MOT...LOC 0009Z 245DEG 16KT 4730 12038
SBThe office that day
Everything else NWS Spokane, WA issued on the same UTC day.
| Issued | Product | Office | Counties | Lasted |
|---|---|---|---|---|
| May 29, 5:10 PM PDT | Special Weather Statement | OTX | Kittitas | 50 min |
| May 29, 5:27 PM PDT | Special Weather Statement | OTX | Lincoln | 48 min |
| May 29, 6:03 PM PDT | Special Weather Statement | OTX | Ferry | 42 min |
| May 29, 6:19 PM PDT | Areal Flood Advisory | OTX | Chelan | 116 min |
| May 29, 6:49 PM PDT | Special Weather Statement | OTX | Stevens | 56 min |
| May 29, 6:55 PM PDT | Areal Flood Advisory | OTX | Stevens | 3 hr |
| May 29, 7:27 PM PDT | Severe Thunderstorm Warning | OTX | Pend Oreille, Stevens | 63 min |
| May 29, 7:41 PM PDT | Severe Thunderstorm Warning | OTX | Lincoln, Spokane, Stevens | 49 min |
| May 29, 8:31 PM PDT | Severe Thunderstorm Warning | OTX | Pend Oreille, Spokane | 44 min |
| May 30, 12:43 PM PDT | Special Weather Statement | OTX | 32 min |
Nearby
Severe Thunderstorm Warnings in Washington, 2015Every severe thunderstorm warning in 2015
Sources
The product and its follow-ups from the Iowa Environmental Mesonet's archive of National Weather Service and Storm Prediction Center text; the sounding from the Mesonet's radiosonde archive; radar from the NEXRAD Level II archive.